# SDR RAIA950506

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: B79305A153
- Condition: Chafed
- Location: Rt Wheel Well
- Part time: 12,631 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL - FLT 7051 - LOST HYDRAULIC PRESSURE DURING FLIGHT.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC FLEX LINE IN RT GEAR WELL.  GEAR SWINGS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (W)
